# SDR CA140109005

- Difficulty date: January 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft time: 23,792 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: DSC1896
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON THE GROUND AT THE AIRPORT TERMINAL THE FLIGHT CREW STARTED THE ENGINES AND NOTICED THAT THE NR 2 HYDRAULIC SYS FLUID HAD DEPLETED.  THE RELATED HYDRAULIC PRESSURE INDICATIONS ALSO ILLUMINATED. THE FLIGHT CREW SHUTDOWN THE ENGINES, ONCE THE FLIGHT CREW WERE OUTSIDE THE ACFT THEY NOTICED FLUID LEAKING FROM THE TAIL SECTION.  AN AME WAS SENT TO INVESTIGATE AND DISCOVERED THAT THE NR 2 AUXILIARY PUMP CHECK VALVE WAS LEAKING.  THE BODY OF THE CHECK VALVE WAS CRACKED. THE AME REPLACED THE CHECK VALVE AND REPLENISHED THE HYDRAULIC FLUID IN THE NR 2 HYDRAULIC SYSTEM.  ALL RELATED HYDRAULIC SYSTEMS WERE CHECKED SERVICEABLE.  THERE HAVE BEEN NO RELATED DEFECTS REPORTED SINCE.
